Generalized estimators of stationary random-coefficients panel data models: asymptotic and small sample properties

Citation:
Abonazel, M. R., "Generalized estimators of stationary random-coefficients panel data models: asymptotic and small sample properties", REVSTAT – Statistical Journal, vol. 17, issue 4, pp. 493–521, 2019.

Abstract:

This article provides generalized estimators for the random-coefficients panel data (RCPD) model where the errors are cross-sectional heteroskedastic and contemporaneously correlated as well as with the first-order autocorrelation of the time series errors. Of course, under the new assumptions of the error, the conventional estimators are not suitable for RCPD model. Therefore, the suitable estimator for this model and other alternative estimators have been provided and examined in this article. Furthermore, the efficiency comparisons for these estimators have been carried out in small samples and also we examine the asymptotic distributions of them. The Monte Carlo simulation study indicates that the new estimators are more efficient than the conventional estimators, especially in small samples.

PreviewAttachmentSize
generalized_estimators_of_stationary.pdf267.71 KB